RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 49, Pages 132–164 (Mi cmfd249)  

This article is cited in 6 scientific papers (total in 6 papers)

Development of the Valiron–Levin theorem on the least possible type of entire functions with a given upper $\rho$-density of roots

A. Yu. Popov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: An entire function such that its roots have a given $\rho$-density and are located in an angle or on a ray is considered. For such a function, we solve the problem on the least possible type at order $\rho$. The case without assumptions about the location of the roots was considered by Valiron; the corresponding problem was completely solved by Levin.

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 211:4, 579–616

UDC: 517.5

Citation: A. Yu. Popov, “Development of the Valiron–Levin theorem on the least possible type of entire functions with a given upper $\rho$-density of roots”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 49, PFUR, M., 2013, 132–164; Journal of Mathematical Sciences, 211:4 (2015), 579–616

Citation in format AMSBIB
\Bibitem{Pop13}
\by A.~Yu.~Popov
\paper Development of the Valiron--Levin theorem on the least possible type of entire functions with a~given upper $\rho$-density of roots
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2013
\vol 49
\pages 132--164
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd249}
\transl
\jour Journal of Mathematical Sciences
\yr 2015
\vol 211
\issue 4
\pages 579--616
\crossref{https://doi.org/10.1007/s10958-015-2618-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84946496697}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd249
  • http://mi.mathnet.ru/eng/cmfd/v49/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, “Sharp Estimates of Types of Entire Functions with Zeros on Rays”, Math. Notes, 97:4 (2015), 510–520  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. G. Braichev, “The exact bounds of lower type magnitude for entire function of order $\rho\in(0,1)$ with zeros of prescribed average densities”, Ufa Math. J., 7:4 (2015), 32–57  mathnet  crossref  isi  elib
    3. G. G. Braichev, “The least type of an entire function whose zeros have prescribed averaged densities and lie on rays or in a sector”, Sb. Math., 207:2 (2016), 191–225  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. B. Sherstyukov, “Minimal value for the type of an entire function of order $\rho\in(0,1)$, whose zeros lie in an angle and have a prescribed density”, Ufa Math. J., 8:1 (2016), 108–120  mathnet  crossref  isi  elib
    5. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    6. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:310
    Full text:97
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020